My Gp has just given me hrt (Kliovance) which is a continuous form of hrt.(as I have not had a period for 6 months, and that was only one day) I have been suffering badly for the past 7 years with flooding, anaemia, awful night and day sweats hourly soaked, headaches etc etc, have tried every herbal remedy known to man even the magnet in the underwear to no avail so in desperation I went to my GP. I have been on the kliovance for 6 weeks, the first two weeks there was an instant lift of the daily headaches by the third week all trace of hot flushes and night sweats were gone and I was able to have the first decent nights sleep in many years. I thought at last I was going to feel happy but this past two weeks I have started to get awful stomach pains and have been bleeding constantly for the past 12 days, a constant loss, more than spotting but not as much as a 'normal ' period. I also feel bone weary tired and this is after having much better sleep now due to the lack of night sweats so I find it strange that I feel more tired now, also I am very uncomfortable with bloating and my breasts are enlarged and sore and uncomfortable. I went back to see my GP regarding all of this and she said that many women experience what I am experiencing in the first few weeks of hrt and to try to persevere for another month, which I am doing. What I want to know is the hrt ever going to make me feel really better or is it all a myth? Will this bleeding stop or will I have to endure if for (up to a year!!) I hated the constant day and night sweats but now I am not sure if I have done the right thing by going onto hrt as I feel miserable as ever but for different reasons! I am scared to stop as I know the awful sweats will come back and no sleep again. Help!
HRT can be very helpful for your symptoms, but the dose might have to be individualized. It might also be a good idea to see your gynecologist. If there has been a lot of bleeding, many times the lining is checked to see if there is any abnormal cause for the bleeding other than menopause. Also, it is a good idea to ask your GP to check your blood count and your iron level to be sure you did not get anemic from the bleeding. She might also check your thyroid level which can fluctuate with estrogen treatment. Once it is clear the bleeding and symptoms are only due to menopause, there is a good chance that either with the Kliovance or some other choice it will be possible to control your symptoms.
Machelle M. Seibel, MD
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.